Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

What does brown bruise on hip and lump in abdomen after heroin relapse indicate?

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2008
Answered : 1290 Questions
Hi i suffered a heroin relapse a month ago. A few days ago i noticed a brown bruise like spot near my left hip. I have what feels like abdominal mass above my naval which when i press it, my left kidney feels like its going to pop. The left side of my body is sore and extends all the way down to my left heel...i have a burning sensation too in my left foot. I have a metallic taste in my mouth and the day before yesterday i had hickups the whole lasted until yesterday morning. I am going to see a dr tomorrow but maybe you could give me an idea of what this may be.
Posted Fri, 21 Feb 2014 in Medicines and Side Effects
Answered by Dr. Ashish Verma 1 hour later
Brief Answer: can be a stomach tumor...get a usg Detailed Answer: Hi, Thanks for writing to XXXXXXX This is Dr. Ashish Verma, a general surgeon, answering to your query. If you are feeling a lump in your abdomen, then you need to get an ultrasound scan of your abdomen... as abdomen is a Pandora's box with so many organs inside...that without a physical examination or a usg it is impossible to say what it can be...though most likely it may be arising from your stomach...can be malignant too... Maybe its that mass only which has caused your hernia recurrence and it is the one which is compressing upon your left kidney and causing soreness on the left side by pressing the nerves. That mass is also irritating your diaphragm to cause hiccups but i m not sure of the metalic taste in your mouth. Hope that i have answered to all your queries. If you have further queries, i will be glad to answer them. Regards, Dr. Ashish Verma
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor